Bohr-Jessen limit theorem, revisited /

Saved in:
Bibliographic Details
Author / Creator:Takanobu, Satoshi.
Imprint:Tokyo, Japan : Mathematical Society of Japan, 2013
©2013
Description:xii, 216 pages ; 25 cm.
Language:English
Series:MSJ memoirs ; volume 31
MSJ memoirs ; v. 31.
Subject:Limit theorems (Probability theory)
Limit theorems (Probability theory)
Format: Print Book
URL for this record:http://pi.lib.uchicago.edu/1001/cat/bib/10121889
Hidden Bibliographic Details
ISBN:9784864970198
486497019X
Notes:Includes bibliographical references (pages 209-211) and indexes.

Mansueto

Loading map link
Holdings details from Mansueto
Call Number: QA1.M4266 v.31
c.1 To check availability consult the series record. Intellectual item Need help? - Ask a Librarian